# SDR NSVA20111030280

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF BOTTOM FRAME AT STA 294 IS CORRODED FROM RBL 21.3 TO LBL 23.8.  REFERENCE TD 340-53-11-09 AND MM 409  405419 FOR REPAIR DETAILS.
